Tohoku Mathematical Journal

Sur quelques points d'algèbre homologique, I

Alexander Grothendieck

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 9, Number 2 (1957), 119-221.

Dates
First available: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178244839

Mathematical Reviews number (MathSciNet)
MR0102537

Digital Object Identifier
doi:10.2748/tmj/1178244839

Subjects
Primary: 18.00

Citation

Grothendieck, Alexander. Sur quelques points d'algèbre homologique, I. Tohoku Mathematical Journal 9 (1957), no. 2, 119--221. doi:10.2748/tmj/1178244839. http://projecteuclid.org/euclid.tmj/1178244839.


Export citation

See also

  • Part II: Alexander Grothendieck. Sur quelques points d'algèbre homologique, II. Tohoku Math. J., Volume 9, Number 3 (1957), pp. 185-221.